# SDR HEEA071942

- Difficulty date: April 3, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N6251Y
- Make and model: Bell 206L-3
- Aircraft serial: 51556
- Aircraft time: 6,822 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Part serial: A2994
- Condition: Corroded
- Location: Main Rotor
- Part time: 1,340 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING SKIN AND SPAR HAS EXCESSIVE CORROSION NEAR THE TIP ON THE LOWER SIDE.
